# SDR UIEA2021032800729

- Difficulty date: March 28, 2021
- Submitted: April 1, 2021
- Operation: Air carrier
- Aircraft: N1321A
- Make and model: Boeing 767306
- Aircraft serial: 27957
- Aircraft time: 88,350 hours, 21,212 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Hook And Loop
- Condition: Unsecure
- Location: Evas
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT (CAPT) SIDE EVAS HOOK AND LOOP PULLING UP FROM GLARE SHIELD DEFERRED TO MDDR # 144481 MEL 25-63-06 CAT D. DUE 26JUL21. LP 1254963: RESECURED CAPT SIDE EVAS HOOK AND LOOP FROM GLARESHIELD IAW SRM 51-30-10. NO FURTHER DEFECTS NOTED. THIS CLEARS MDDR 144481. MCC NOTIFIED, PLAC REMOVED.
